advertisement
Question
Posted by: Sarah | 2003/01/30

Nerves

I need to know if there is a herbal/any drug available to reduce/stop my blushing. I am fairly confident but always get a red rash/blotches all over my chest/face and neck whenever I get exited or nervous. It's extremely embarresing and although I don't feel nervous it still appears sometimes, I have tried to control it but to no avail. I am 27 years old and want to stop blushing, it happens at work and in meetings, people are always making fun of me when I am trying to be serious ! Then I blush even more, and end up feeling like a real fool ! It happens most when I have to report back on a meeting ! I know I am a nervous person, but I feel this is spoiling my chances of moving up in my career as one trick question and I'm BLOODred, GUILTY OR NOT. It's killing me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sarah, you can ask your doctor to prescribe you a low dose â-blocker and see if that doesn’t want to help. It safer than taking a “stress pill” or something. If the â-blocker doesn’t work, the best would be to first see a specialist physician to make sure that nothing serious is the matter. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement